Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: VJM banner 

 

Home

 

Recent Issues

Volume 47

1

 

 

 

Volume 46

1

2

3

4

Volume 45

1&2

3

4

Volume 44

1

2

3

4

Volume 43

1

2

3

4

Past Issues

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

 

Vietnam Journal of Mathematics 34:4(2006) 423-440

  On Systems of Quasivariational Inclusion Problems of Type I and Related Problems

Lai-Jiu Lin and Nguyen Xuan Tan

Abstract.  The systems of quasivariational inclusion problems are introduced and sufficient conditions on the existence of their solutions are shown. As special cases, we obtain several results on the existence of solutions of quasivariational inclusion problems, general vector ideal (proper, Pareto, weak) quasi-optimization problems, quasivariational inequalities, and vector quasi-equilibrium problems etc.

2000 Mathematics Subject Classification: 90C, 90D, 49J.

Keywords: Upper quasivariational inclusions, lower quasivariational inclusions, α quasi-optimization problems, vector optimization problem, quasi-equilibrium problems, upper and lower C-quasiconvex multivalued mappings, upper and lower C-continuous multivalued mappings.

 

 

 

 

 

 

 

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013